# SDR EE4Y2022041715406

- Difficulty date: April 17, 2022
- Submitted: April 17, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 46,004 hours, 33,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER TASK Nº: 534107-01-1-001_P1-OP-UP/0 CPCP, IT WAS FOUND AT AFT CARGO COMPARTMENT FROM FR57 TO FR59 AT S-42RH AND BETWEEN 260MM AFT FR57 AND 200MM FWD FR57 AT S-43L WITH CORROSION. DUE TO THIS FACT, DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL.. AND FINAL APPROVAL AND FINAL APPROVAL UNDER AIRBUS DOSSIER  81042127 AND COOPESA'S ENGINEERING ORDER COO-EO-2022-15280 .
